# SDR CA141124001

- Difficulty date: November 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S76C
- Aircraft time: 2,987 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 6710 · Main Rotor Control
- Part: Pushrod
- Part number: 7640000014
- Condition: Chafed
- Location: Collective
- Part time: 3,064 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 36 MONTH INSPECTION, COLLECTIVE PUSH ROD FOUND CHAFED.  CHAFING WAS CAUSED BY BLIND RIVETS INSTALLED DURING POST MFG OF ACFT.  PUSH ROD REMOVED, AND RIVETS ARE TO BE REPLACED WITH SOLID RIVETS TO ALLOW FOR ADDITIONAL CLEARANCE.
